Approximate methods for the solution of quantum wires and dots : Connection rules between pyramidal, cuboidal, and cubic dots

Califano, M. and Harrison, P. (1999) Approximate methods for the solution of quantum wires and dots : Connection rules between pyramidal, cuboidal, and cubic dots. Journal of Applied Physics, 86 (9). pp. 5054-5059. ISSN 1089-7550

Abstract

Metadata

Authors/Creators:
  • Califano, M.
  • Harrison, P.
Copyright, Publisher and Additional Information: Copyright © 1999 American Institute of Physics. Reproduced in accordance with the publisher's self-archiving policy. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Institute of Microwaves and Photonics (Leeds)
Depositing User: Repository Officer
Date Deposited: 01 Nov 2006
Last Modified: 17 Sep 2016 10:07
Published Version: http://dx.doi.org/10.1063/1.371478
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: 10.1063/1.371478

Download

Filename: harrisonp23.pdf

Share / Export

Statistics